# SDR 2001UALA02368

- Difficulty date: December 5, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 41,438 hours, 22,260 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STATION 240 8 INCHES ABOVE LOWER SKIN LAP DENTED.  MAJOR REPAIR ACCOMPLISHED, ACCOMPLISHED DOUBLER REPAIR.
